Bulletin of the American Mathematical Society

Two sided ideals of operators

Horacio Porta

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 599-602.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530566

Mathematical Reviews number (MathSciNet)
MR0239433

Zentralblatt MATH identifier
0174.18402

Citation

Porta, Horacio. Two sided ideals of operators. Bull. Amer. Math. Soc. 75 (1969), no. 3, 599--602. https://projecteuclid.org/euclid.bams/1183530566


Export citation

References

  • 1. S. Banach, Théorie de opérations linéaires, Mon. Math., no. 1, Warszawa, 1932.
  • 2. E. Berkson and H. Porta, Representations of B(X), J. Functional Analysis (to appear).
  • 3. I. A. Feldman, I. C. Gohberg and A. S. Markus, Normally solvable operators, and ideals associated with them, Izv. Moldavsk. Fil. Akad. Nauk SSSR 10 no. 76 (1960), 51-69 (Russian).
  • 4. B. Gramsch, Eine Idealstruktur Banachscher Operatoralgebren, J. Reine Angew. Math. 225 (1967), 97-115.
  • 5. A. Pelczyński, Projections in certain Banach spaces, Studia Math. 19 (1960), 209-228.
  • 6. H. Porta, Idéaux bilatères de transformations linéaires continues, C.R. Acad. Sci. Paris 264 (1967), 95-96.